# SDR COEA2015062601923

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,695 hours, 39,762 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383Y00
- Part serial: 711
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 8291, DISCREPANCY, DURING CLIMB OUT, THE LG INDICATING LIGHTS CYCLED LOCKED TO UNLOCKED SEVERAL TIMES.  THE CREW COULD HEAR THE LG BANGING AS IT WAS TRYING TO LOCK IN PLACE.  THE CREW TRIED SEVERAL MORE TIMES & FINALLY IT LOCKED IN PLACE.  ACFT RETURNED, NO EMER WAS DECLARED & LANDING WITHOUT FURTHER INCIDENT.  REPLACED THE LG SELECTOR VLV.  RETRACTION NORMAL, OPERATIONS CHECKED GOOD, NO LEAKS FOUND.  ACFT RETURNED TO SERVICE.
